Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had sinus infection, taken Augment in, feel congested and pressure in face and ears, swelling in throat. Is it Acid reflux?

i have had a sinus infection for approx 4 weeks now i finished augmentin approx 3 weeks ago head is still very congested alot of pressure in my face under my eyes my ears keep popping & my throat is very sore ..the hangy thing in my throat is very swollen but i do not have strep ..i went to urgent care & seen a wierdo doctor & he told me its bc he thinks i have acid reflux bc if it was an infection it woulda cleared up with the antibodic ..he prescribed prilosec otc twice a day for 2 i the only one who thinks this is completly insane? i NEVER had heartburn ..or burped up puke or anything to that affect so im not sure what to think but i feel like shit & want to get better..the nurse said she thinks i might have tonsilitis
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Normally acute sinusitis infections are viral in nature and become all right in 7 to 10 days.
If you are still having these symptoms ,it means either you had a bacterial sinusitis which didn't respond to AUGMENTIN or your sinusitis could be fungal in nature.
What to do...
Consult an ENT surgeon and get CT scan of sinuses done.
Get the nasal swab culture or the culture of nasal discharge done.
Till you consult your doctor,do steam inhalation three times a day and avoid cold drinks.
I hope it helps.
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor